# SDR V0XD201311010197

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,264 hours, 17,069 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON PAX DOOR LUGS AT NR 23, 25, 26 & 27.  REMOVED GOUGES AND NDT INSPECTION PERFORMED IAW REO 670-52-11-511 AND EC/TC REO 670-52-11-511 REV A.
